Finite-element approximation of a phase field model for tumour growth

Eyles, Joe, Nurnberg, Robert and Styles, Vanessa (2021) Finite-element approximation of a phase field model for tumour growth. Portugaliae Mathematica, 78 (3/4). pp. 341-365. ISSN 0032-5155

[img] PDF - Accepted Version
Download (1MB)

Abstract

We consider a fully practical finite-element approximation of a diffuse interface model for tumour growth that takes the form of a degenerate parabolic system. In addition to showing stability bounds for the approximation, we prove convergence, and hence existence of a solution to this system in two space dimensions. Several numerical experiments demonstrate the practicality and robustness of the proposed method.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
SWORD Depositor: Mx Elements Account
Depositing User: Mx Elements Account
Date Deposited: 16 Jul 2021 07:34
Last Modified: 06 Apr 2022 08:15
URI: http://sro.sussex.ac.uk/id/eprint/100549

View download statistics for this item

📧 Request an update